# SDR UALA2012072404002

- Difficulty date: July 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 65,600 hours, 9,407 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM REMAINS IN LOW GAIN, VOICE NOT AVAILABLE.  HISTORY OF HIGH GAIN FAIL, REPLACED HIGH GAIN AMP.  ACCOMPLISHED GROUND TEST AND VOICE CALL, PASS.
